# SDR P5CA9700194

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing/Fus
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD WING TO BODY FAIRING PANEL 292AR DELAMINATED AT PREVIOUS REPAIR.  REMOVED OLD REPAIR, SANDED AND CLEANED, APPLIED FIBERGLASS FILLERS AND OVERLAYS, PAINTED PER SRM 51-40-09 AND 51-24-01.
